# SDR FDEA201510113165

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 600 hours, 20,143 cycles
- Engine: Ge CF650C2
- System (JASC): 7700 · Engine Indicating System
- Part: Via
- Part number: 4081580903
- Part serial: 02511543
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 11,794 hours, 5,012 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  ENGINE FAIL LIGHT AT APPROX 95 KTS.   ALL ENGINE PARAMETERS APPEARED NORMAL.  SWAPPED THE NR 1 VIA WITH THE NR 3 VIA IAW AMM 31-43-01-4. VIA OP CHECKED NORMAL IAW 31-43-01-5.
